# SDR QXEA2008111401186

- Difficulty date: November 12, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 13,360 hours, 12,831 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 8209712
- Part serial: 200305052
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Part time: 7,263 hours, 3,442 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - EXHAUST ODOR FROM BLEEDS SEEMS MORE PRONOUNCED FROM BLEED NR 1, NR 1 ENG BLEED OP INCREASES FUEL FLOW 70 NR ITT.  REMOVED AND REPLACED NR 1 HPSOV IAW AMM 36-11-09 PG 401-405.  OPS CHECKED GOOD.  NO ODOR PRESENT.  RETURNED TO SERVICE.
